Is this a side affect of Pred.

Posted , 12 users are following.

Hi everyone. I have lots of big blotchy things come up on my legs, should I be worried or do you think that this is some sort of side affect of Pred. They are a purple colour, has anyone else had this ? Thank you 

1 like, 12 replies

12 Replies

  • Posted

    Are the blotches knots, raised?

    I had them raised red/purple knots called erethema nodosum with Behcets.

    You might want to let the doctor take a look asap. If they cannot see you, ask to send a picture.

    Mine were not from prednisone, i was on 100mg at the time. No typo, there, but they were from the disease.

    My skin gets purple splotches, now, from a blood thinner.

    MariGrace

    • Posted

      Hi. I went to see my GP yesterday after reading your post, he thinks that it is the steroids but even he was not sure so I have to have a blood test. After looking at pictures on line Though i think that it is the steroids. Thanks for answering so quickly 
  • Posted

    I get purpura from pred. I had not got a clue what to find when they first appeared, purple blotches. My GP did not know what they were either. I discovered on this forum that I am not the only one. I normally get them on my arms and only occasionally on my legs. They go away again though.
    • Posted

      hi I went to see my Dr yesterday he thinks that it is the steroids but was not sure so I have to have a blood test. Horrible looking marks they are all over my legs, none on my hands or arms . Hopefully they will go soon: 
  • Posted

    Be sure to rule out diabetic curculation problems that may be associated with use of prednisone.  This can result in skin discoloration. Best wishes!
  • Posted

    Sounds as if you might mean purpurae or petechiae - different names for different sizes. They are due to pred making the tiny blood vessels in the skin very delicate and they leak to form these marks. 

    has pictures - but they show them forming a rash which doesn't have to be the case, they can just be isolated marks. They are very common when people are on pred.

    • Posted

      Thank you so much for this. I did make an appointment to see a doctor yesterday , he thinks that it is the steroids but was not sure so I am booked in for a blood test. My legs are covered in these marks but after following your link I think that it is purpurae
    • Posted

      That's good - because it COULD be something else and he is checking. Good chap!

  • Posted

    Hi Jennyrose since starting on pred my skin has a purple mottled look .Just assumed it is part of the disease .Good luck

Join this discussion or start a new one?

New Discussion

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

сиалис купить в украине цена

камагра таблетки

сиалис инструкция